Journal of Inequalities and Applications
Volume 5 (2000), Issue 6, Pages 533-579
On Simpson’s inequality and applications
1School of Communications Informatics, Victoria University of Technology, R.O. Box 14428, Mc Melbourne City 8001, Victoria, Australia
2Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, 119260, Singapore
Received 10 March 1999; Revised 26 July 1999
Copyright © 2000 S. S. Dragomir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
New inequalities of Simpson type and their application to quadrature formulae in Numerical Analysis are given.